MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE
Model Number 8253200RF
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient interface (b)(6).The product analysis indicated the device cable required replacement due to failure.The cable was replaced.The device was repaired and tested to specifications.Nim mainframe 3.0 - (b)(4).Service did not find fault with the device.The device was tested to specification and returned to the customer.Concomitant device: (b)(4) ,nim mainframe 3.0, serial #(b)(4), lot # 69222500, 510k # k083124, udi # (b)(4).
 
Event or Problem Description
The customer reported they were unable to do any nerve stimulation or receive nerve feedback intraoperatively.There was no patient impact.

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7062382
Report Number1045254-2017-00428
Device Sequence Number977611
Product Code ETN
UDI-Device Identifier00643169782501
UDI-Public00643169782501
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200RF
Device Catalogue Number8253200RF
Device Lot Number71463100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1